International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 562568 | https://doi.org/10.1155/S0161171290000801

S. K. Roy-Choudhuri, Gargi Chatterjee, "A coupled magneto-thermo-elastic problem in a perfectly conducting elastic half-space with thermal relaxation", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 562568, 12 pages, 1990. https://doi.org/10.1155/S0161171290000801

A coupled magneto-thermo-elastic problem in a perfectly conducting elastic half-space with thermal relaxation

Received12 Jan 1988
Revised14 Aug 1989

Abstract

In the present paper we consider the magneto-thermo-elastic wave produced by a thermal shock in a perfectly conducting elastic half-space. Here the Lord-Shulman theory of thermoelasticity [1] is used to account for the interaction between the elastic and thermal fields. The solution obtained in analytical form reduces to those of Kaliski and Nowacki [2] when the coupling between the temperature and strain fields and the relaxation time are neglected. The results also agree with those of Massalas and DaLamangas [3] in absence of the thermal relaxation time.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views91
Downloads365
Citations